# SDR SWAA2022021569974

- Difficulty date: April 7, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 69,291 hours, 41,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON EXTERNAL SKIN AT STA907-927; STR21-22 LH (AROUND WASTE TANK VENT) / REMOVE CORROSION ON EXTERNAL SKIN AT BS 907-927 STR 21-22 L/H IN AN AREA OF 4'X5'X.012' FOUND TO BE OUT OF LIMITS DUE TO BLEND OUT OVER FASTENERS PER SRM 53-00-01-1A-1. REPAIRED PER EA. 1-753-32593 REV IR AND ER 18-02357 REV IR
